Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Proof of a conjecture of Askey on orthogonal expansions with positive coefficients


Author: William F. Trench
Journal: Bull. Amer. Math. Soc. 81 (1975), 954-956
MSC (1970): Primary 42A52, 42A56
MathSciNet review: 0374798
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A52, 42A56

Retrieve articles in all journals with MSC (1970): 42A52, 42A56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13912-7
PII: S 0002-9904(1975)13912-7



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia